Skip to content

Research at St Andrews

Notes on a semigroup related to the dicyclic group Qn

Research output: Contribution to journalArticle

Abstract

We consider certain properties of the semigroup S defined by the Presentation S = 〈a,b : a2ⁿ⁻¹ = 1,b2 = a2ⁿ⁻², ba = ab2ⁿ⁻¹-1〉, (n ≥ 3).
Close

Details

Original languageEnglish
Pages (from-to)149-157
Number of pages9
JournalAnalele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica
Volume25
Issue number2
DOIs
Publication statusPublished - 21 Sep 2017

    Research areas

  • Finitely presented semigroups, Special semigroups

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Groups St Andrews 2017 in Birmingham

    Campbell, C. M., Parker, C. W., Quick, M., Robertson, E. F. & Roney-Dougal, C. M., Apr 2019, Cambridge University Press. 508 p. (London Mathematical Lecture Note Series 455)

    Research output: Book/ReportBook

  2. Groups in Galway and Groups St Andrews conferences

    Campbell, C. M., 23 May 2018, Proceedings of the Conference on History of Mathematics and Teaching of Mathematics, Miskolc, 2018. Miskolc: University of Miskolc, p. 25-33

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  3. The recurrence sequences via polyhedral groups

    Deveci, O., Akuzum, Y. & Campbell, C. M., 2018, In : Commun. Fac. Sci. Univ. Ank. Ser. A1. 67, 2, p. 99-115

    Research output: Contribution to journalArticle

  4. The Fibonacci-Circulant sequences and their applications

    Deveci, Ö., Karaduman, E. & Campbell, C. M., 1 Dec 2017, In : Iranian Journal of Science and Technology, Transactions A: Science. 41, 4, p. 1033-1038 6 p.

    Research output: Contribution to journalArticle

  5. A sufficient condition for coinciding the Green graphs of semigroups

    Sorouhesh, M., Doostie, H. & Campbell, C. M., 2017, In : Journal of Mathematics and Computer Science. 17, 2, p. 216-219 4 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Non-commutative finite monoids of a given order n >= 4

    Ahmadi, B., Campbell, C. M. & Doostie, H., 2014, In : Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica. 22, 2, p. 29-35 7 p.

    Research output: Contribution to journalArticle

ID: 251009258